Logo BSU

Please use this identifier to cite or link to this item: https://elib.bsu.by/handle/123456789/256035
Title: К вопросу о подвижных особенностях системы Гамильтона второго порядка
Authors: Мататов, В. И.
Сабынич, Л. В.
Keywords: ЭБ БГУ::ЕСТЕСТВЕННЫЕ И ТОЧНЫЕ НАУКИ::Математика
Issue Date: 1992
Publisher: Минск : Университетское
Citation: Вестник Белорусского государственного университета имени В. И. Ленина. Сер. 1, Физика. Математика. Механика. – 1992. – № 1. – С. 48-50.
URI: https://elib.bsu.by/handle/123456789/256035
ISSN: 0321-0367
Licence: info:eu-repo/semantics/openAccess
Appears in Collections:1992, №1 (январь)

Files in This Item:
File Description SizeFormat 
48-50.pdf158,54 kBAdobe PDFView/Open
Show full item record Google Scholar



PlumX

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.